# SDR IPXA2022082085439

- Difficulty date: August 5, 2022
- Submitted: August 22, 2022
- Operation: General aviation
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 82,428 hours, 15,984 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB29314
- Condition: Cracked
- Location: R/H O/B Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CR/H O/B WING L/E RIB IS CRACKED JUST I/B OF #9 SLAT TRACK AT STA XOS=584.891 .REPAIRED R/H O/B WING L/E RIB AT STA XOS= 584.891 IAW SRM 57-00-00 FIG 204. (MAJOR)
